# SDR SWAA106128

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 79,362 hours, 73,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT SPLICE ANGLE CRACKED AT BS 540, BETWEEN STR 21L TO STR 22L.  REMOVED AND REPLACED ANGLE PER BAC DWG.
